A. A. Soliman

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

13EEA. A. Soliman, A. H. A. Ali: Error function scheme for Burgers' equation. Int. J. Comput. Math. 83(4): 371-381 (2006)
12EEA. A. Soliman, M. H. Hussien: Collocation solution for RLW equation with septic spline. Applied Mathematics and Computation 161(2): 623-636 (2005)
11EEA. A. Soliman: On practical stability of perturbed differential systems. Applied Mathematics and Computation 163(3): 1055-1060 (2005)
10EEA. A. Soliman: On Lipschitz stability for comparison systems of differential equations via limiting equation. Applied Mathematics and Computation 163(3): 1061-1067 (2005)
9EEA. A. Soliman: On cone perturbing Liapunov function for impulsive differential systems. Applied Mathematics and Computation 163(3): 1069-1079 (2005)
8EEA. A. Soliman: Estimation of parameters of life from progressively censored data using Burr-XII model. IEEE Transactions on Reliability 54(1): 34-42 (2005)
7EEA. A. Soliman: Numerical simulation of the generalized regularized long wave equation by He's variational iteration method. Mathematics and Computers in Simulation 70(2): 119-124 (2005)
6EEA. A. Soliman: Lipschitz stability with perturbing liapunov functionals. Appl. Math. Lett. 17(8): 939-944 (2004)
5EEA. A. Soliman: Numerical scheme based on similarity reductions for the regularized long wave equation. Int. J. Comput. Math. 81(10): 1281-1288 (2004)
4EEA. A. Soliman: Collocation solution of the Korteweg-de Vries equation using septic splines. Int. J. Comput. Math. 81(3): 325-331 (2004)
3EEA. A. Soliman: Total stability of perturbed systems of differential equations. Appl. Math. Lett. 16(7): 1157-1162 (2003)
2EEM. M. A. El-Sheikh, A. A. Soliman: On stability of nonlinear systems of functional differential equations. Applied Mathematics and Computation 107(2-3): 81-93 (2000)
1EEA. A. Soliman: On 0-stability for nonlinear Volterra integrodifferential systems. Applied Mathematics and Computation 100(1): 71-83 (1999)

Coauthor Index

1A. H. A. Ali [13]
2M. M. A. El-Sheikh [2]
3M. H. Hussien [12]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)